# SDR V0XD201406100133

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT FRAME 310 FROM 26L TO 26R IS CORRODED.  REMOVED CORROSION WITH .003 MATERIAL LOSS.  WITHIN LIMIT IAW SRM 53-21-06.
